# SDR FDEA202205271308

- Difficulty date: May 27, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - AFT FUSELAGE SKIN RIGHT HAND SIDE AT APPROXIMATE STATION 2160   LONGERON 33 RIGHT TO LONGERON 35 RIGHT AREA FOUND CORROSION. EMPENNAGE - AFT FUSELAGE RIGHT HAND SIDE AT APPROXIMATE STATION 2160 LONGERON   33 RIGHT TO LONGERON 35 RIGHT SKIN CORROSION REMOVED AND FOUND EXCEEDED LIMIT   AS PER SRM 53-70-01-2R FIGURE 201 SHEET 3 REPAIR 3. REPAIR CARRIED OUT AS PER SRM   53-70-01-2R FIGURE 201 REPAIR 3. REPAIR DOUBLER AND FILLER FABRICATED AS PER SRM 53-  70-01-2R FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
